# SDR 07FDEA01373

- Difficulty date: April 6, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 48,199 hours, 10,952 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LONGERON 28 BETWEEN STA 1273-1289 AFTER REMOVAL OF SCUFF PLATE ON L3 DOOR.  [SUP 4-20-07]  REMOVED AND REPLACED AS PER SRM 51-33-01 VOL.II. REPAIR CLASSIFIED AS MAJOR AS PER FEDEX GMM 6-2-100.
